# SDR FDEA201801280261

- Difficulty date: January 28, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, FIXED LEADING EDGE FORMER AT XOS 585 FOUND CRACKED.  REMOVED IAW SRM 51-31-01-0G. A NEW FORMER WAS FABRICATED IAW DWG ARB2931, REV H AND INSTALLED IAW SRM 51-31-01-0G. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM6-2-100.
